# SDR 04FDEA02531

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,281 hours, 6,355 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3150 · Central Warning
- Part: Deu
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE  CLIMBING THROUGH 800 FEET, DEU  1,2,3 SHOWED RED(X) ACCOMPANIED BY MASTER WARNING  LIGHT AND BELL, MASTER CAUTION LIGHT, AND ALL  ALERTS INDICATING ON EAD. COULD NOT SILENCE WARNING HORN.  INTERROGATED CFDS AND FOUND NR 1 DEU FAULTY.  REMOVED AND REPLACED NR 1 DEU IAW MM 31-61-02-4, RTS PASSED.
